×

zbMATH — the first resource for mathematics

Zur affinen Einführung der Hughes-Ebenen. (German) Zbl 0132.40801

MSC:
51-XX Geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Hughes, D. H.: A class of non-desarguesian projective planes. Can. J. Math.9, 378–388 (1957). · Zbl 0082.35701 · doi:10.4153/CJM-1957-045-0
[2] Ostrom, T. G.: Finite planes with a single (p, L) transitivity. Arch. Math.15, 378–384 (1964). · Zbl 0129.12502 · doi:10.1007/BF01589216
[3] –: Semi-translation planes. Trans. Amer. Math. Soc.111, 1–18 (1964). · Zbl 0117.37303 · doi:10.1090/S0002-9947-1964-0159255-6
[4] Pickert, G.: Koordinatenbereiche von Semitranslationsebenen. Math. Zeitschr.87, 62–70 (1965). · Zbl 0139.14104 · doi:10.1007/BF01109931
[5] Rosati, L. A.: Unicità e autodualità dei piani di Hughes. Rend. Sem. Mat. Univ. Padova30, 316–327 (1960). · Zbl 0098.12401
[6] Zappa, G.: Sui gruppi di collineazioni dei piani di Hughes. Boll. U. M. I. (3)12, 507–516 (1957). · Zbl 0079.36303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.